# SDR FDEA202509251806

- Difficulty date: September 25, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 101,045 hours, 24,018 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA7321519
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT SEAT TRACK AT STATION 1045. X = 8.5" CROWN   FOUND WORN. CABIN - AT SEAT TRACK STATION 1045, X = 8.5 WORN CROWN EVALUATED AND FOUND EXCEEDED LIMITS IAW MD-11 SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1. CROWN WORN SEAT   TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT AT STATION 989 TO STATION 1069, X = 8.5 AS PER MD-11 SRM 53-00-52-2R FIGURE 201 REPAIR 1.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100
